# SDR DALA14012933219

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOWER SURFACE Y1732 AT FRAME 20 IN FWD PAX CABIN.  REPLACED WEB IAW SRM 51-72-11 AND DWG NR D53114392.
